# SDR C2XA04TY133

- Difficulty date: August 2, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 15,407 hours, 13,240 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 4C INSPECTION CORROSION WAS FOUND ON THE CENTER AREA OF THE FLOORBEAM AT FR 20>23.  REMOVED AND REPLACED THE FLOORBEAM IAW EMB 135/145 SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL 4C INSPECTION.
